Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1977, Volume 13, Number 12, Pages 2124–2134 (Mi de3252)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

An optimal control problem in Hilbert space

D. È. Allakhverdiev, N. K. Allachverdieva

Cybernetics Institute, Academy of Sciences of the AzSSR, Baku

Full text: PDF file (756 kB)

Bibliographic databases:
UDC: 517.934
Received: 02.06.1975

Citation: D. È. Allakhverdiev, N. K. Allachverdieva, “An optimal control problem in Hilbert space”, Differ. Uravn., 13:12 (1977), 2124–2134

Citation in format AMSBIB
\Bibitem{AllAll77}
\by D.~\`E.~Allakhverdiev, N.~K.~Allachverdieva
\paper An optimal control problem in Hilbert space
\jour Differ. Uravn.
\yr 1977
\vol 13
\issue 12
\pages 2124--2134
\mathnet{http://mi.mathnet.ru/de3252}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=473964}
\zmath{https://zbmath.org/?q=an:0382.49018}


Linking options:
  • http://mi.mathnet.ru/eng/de3252
  • http://mi.mathnet.ru/eng/de/v13/i12/p2124

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Kurdyumov, “Priblizhennoe reshenie zadachi optimalnogo upravleniya dlya lineinoi neodnorodnoi sistemy v gilbertovom prostranstve”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 10:3 (2010), 3–14  mathnet  crossref
  • Number of views:
    This page:64
    Full text:42

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022